# SDR A6WA201040287

- Difficulty date: April 17, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 27,023 hours, 23,526 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE SMELL IN COCKPIT.  INSPECTED CB`S WITH NO FAULTS FOUND.  STARTED APU RAN BOTH PACS FOUND LT PAC TEMP UNCONTROLABLE IN BOTH AUTO AND MANUAL.   SHUT LT PACK OFF WITH RT PACK ON NO FURTHER SMOKE SMELL IN COCKPIT.
